So, I've been gone from here for damn near two weeks. In those two weeks, I've seen a lot and have been through a lot. With that said, I'm pretty sure that one question stands: where the hell I go?
Where do I begin?
After taking a bit of the week before Mother's Day away because, well, RIP Mama Young, I was set to drop new material over on the site to coincide with the release of the "Se Roquel" single. Some of it would've led up to the reveal about The Sorest Loser... actually being a thing. Some would've just been some standard updates, maybe a PA or two.
Then, last Monday hit and my body decided to F me in the A. While, on Mother's Day, I felt slightly sick, Monday was when the ish hit the fan. I woke up in cold sweats and thought "oh, ok. It's just like the flu or something." Then, I started taking NSAIDs (Aleve) & Excedrin (because we didn't have any regular Tylenol and I forgot, like someone unwittingly trying to kill themselves--I wasn't, by the way). This led to, what I thought was, an allergic reaction solely brought on by the OTC drugs.
After kind of denying it and being all "MAYUNNNNNN" about it all, I eventually went to an Urgent Care facility by my house. They also initially though "simple allergic reaction" and gave me some steroids. No, not the nut-shrinking kind...I hope. Upon subsequent follow-ups over the next few days, including today, my lab work shows that there's probably something more to this and is a combination of bad combinations and reactions, ranging from my mood stabilizers (including possibly having Steven-Johnsons syndrome from Lamictal, as if my diagnosis couldn't get MORE muddled, right?) to my OTC allergy meds.
So, all in all, I'm kind of fucked up right now. Anyways, just wanted to give you guys an update. You deserve that much. I'll try to be better about not ignoring you all...but there are times you've got to step back and take care of number one. All I ask is that you all keep me in your thoughts and hope that it isn't all that serious.
...I don't want to, like, die or anything.